# SDR UALA2010042101324

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,130 hours, 10,608 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BETWEEN ROW 24 AND 34L FLICKER ON AND OFF WITH EMERGENCY LIGHT SWITCHED OFF.   REPLACED EMERGENCY LIGHT BATTERY PACK FOR SECTION 24-34L, OP CHECKS GOOD.
